Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had heart attack. Put stent. Feeling nauseated. Should I be concerned?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1257 Questions
I am a 57 year old man who had a heart attack 6 months ago in which the doctor put a stent in my heart (I have 2 small arteries instead of 1 large one at the bottom of my heart). I have been feeling extremely nauseated for the past 24 hours and even vomited. Should I be concerned that it could be another heart attack? I have been traveling a lot the past 3 weeks on business.
Posted Wed, 17 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 18 minutes later
Dear Sir
1. A continuous nausea for 24 hours with vomiting is not a typical feature of acute coronary syndrome (heart attack) but by no means denies it 100%. An associated chest discomfort, shortness of breath, excessive sweating all increase the probability of an acute heart event. An associated loose motions increases chances of stomach upset.
2. Chances of an event are based on the probability of symptoms being attributable to a given condition. They can not be applied to an individual with 100% surety.
3. I would recommend you to visit emergency room (ER) to get examined and get some basic investigations for your problem. That will not only help in ruling out a heart attack but will also help in know the cause of nausea and vomiting.
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor